Therapy needs to be dialed in and positives need to be given to his medication so he will start to get better and have less episodes.
1. The nurse is asked to implement a new, complex, and invasive procedure and is concerned that this may violate the state’s nurse practice act. A. What are the logical steps that the nurse should take to clarify the legal scope of nursing practice in this case? Nurse should know
CHIEF COMPLAINT: This is a post op note from a procedure performed July 21, 2015 by David Lin, MD. HISTORY OF PRESENT ILLNESS: David Lockman is a 44-year-old male who injured his right knee on July 21, 2015 when a circular saw came into contact with his medial right
Patient is a 35 year old male presenting to the ED involuntarily as petitioned by his cousin due to threatening to shoot himself with a gun. At the time of assessment, patient denies feeling suicidal or having a plan. When confronted about admitting being suicidal and having a plan to nursing staff and TACT, Mr. Crowson stated "He is here because he is going through withdrawals and his mother is lying." The Mr. Crowson reports in the past year he has lost his father. Mr. Crowson reported wanting to receive Methadone from hospital to help with withdrawal symptoms. He expressed feeling body aches, stomach cramps, chills, irritability, angry, and verbally aggressive behavior. Patient refuses to finish full assessment.
Patient Information: L.J., 65 y/o Hispanic male. CC: Increased shortness of breath that has worsened over the last months. HPI: Pt presents with c/o increased SOB that has worsen over the last few months. Chronic cough that is occasionally productive with whitish sputum. Hinders his ADLs. Physical Exam Vital signs: BP 138/88; HR 88 (regular),
Cano, the patient is status post right carnal tunnel release. She has been on physical therapy for the last three weeks. She states she is doing much, much better. Her left hand will be operated on 5/03/16. She complains of severe insomnia. This has been chronic with headaches and chronic depression. She states she is hearing voices, hearing auditory hallucinations with paranoia. This started after the oral steroids. She is psychotic and severely depressed. There is a past history of post-traumatic stress disorder (PTSD), generalized anxiety, and chronic depression. Previous antidepressants included Celexa, BuSpar and Xanax. She states she has been clean. There is no evidence of any type of drugs in her. She brought what she had and had thrown those out and had detoxed a few months
Background: ----- Clinic presents a black male 68 years old. Currently experiencing dyspnea and lethargy. For the past week he has been having a increase of difficulty breathing. Complains of alternating periods of sweating and chills. Other symptoms he has been experiencing is a productive cough with expectoration of thick yellow
The patient is upset that his dose was decrease and at first, struggled with the
D-The patient requested an increase on her dose as she reports that she is experiencing chills. When asked as to what alternatives has done to address the chills rather than using illicit drugs. The patient reports she's been taking each day at time and used relaxation techniques; however, at times the "chills" can be unbearable to the point the patient does not want to relapse because she's been drug free for over a year, at which this writer provided positive feedback for the patient recovery process. Furthermore, this writer and the patient discussed the suspension of the patient take home bottles as the patient reports that the reason why the bottles were suspended was due to her medication; however, the patient reports she provided the clinic with an updated letter from her psychiatrist and notification that she is no longer prescribed with Hydroxyzone and wants to apply for all of her take homes. This writer addressed with the patient about program policy about medication/take home bottles. Furthermore, two of the patient's medication needs an updated RX script before the patient request can be reviewed. Also, a letter from her psychiatrist once again about the patient compliance with treatment and medication management. The patient reports she can get the updated script by next as this writer will assist obtaining an updated letter from her psychiatrist about the patient's overall treatment. This writer completed the dose change request form to increase the patient's dose by 5mgs.
Objective: Vital signs Temputure-97.2, Pulse-77, resperatin-22, Blood Pressure 165/81, Oxygen Saturation on room air is 91%, Weight-156lbs, and Height 5fl 8in.
As a nurse working in the healthcare field, I have completed many health assessments. While doing to assessment there are focus areas of chronic condition that the nurse should assist the client with the disease process management. The purpose of this paper is the identify and meet the highest
Dr. Haviland requested a status check to determine need for IVC and inpatient hospitalization. Patient presents today with appropriate appearance, minimal eye contact, slurred speech, appropriate affect, minimal anxiety, coherent/relevant thoughts, fair judgment, fair impulse control, good insight, oriented x4, normal concentration, no changes in sleep, and a good
Now, Ms. Matson claims her current disabling medical conditions are to her lower back which inhibits her from not walking not more than ten minutes at a time while using a walking cane. Furthermore, the pain to the left side of her neck because of her left shoulder injury has caused the nerves from her left shoulder travel up to the left side of her neck which is now painful enough where she cannot turn her head to the left.
His vital signs are as follows: BP 172/100, heart rate 92 beats per minute, and a temperature of 102.2 F. There have been some labs done. His red blood count is 3.1 million cells, white blood count is 22,000 cells, potassium is 5.4 mEq/L, calcium is 6.8 mg/dL, phosphate is 4.3 mEq/L, urea is 37 mg/dL, creatinine 2.0 mg/dL, albumin is 2.9 mg/dL, and pH is 7.29. With labs like these, more testing was done. A chemistry panel which showed protein 1.7
20. Analyzes and interprets initial assessment findings and collaborates with the client in developing approaches to nursing.